# SDR DALA2023122810667

- Difficulty date: December 21, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 109,754 hours, 15,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 DURING OPENING OF R1 DOOR THE INTERLOCK PAWL WAS FOUND BROKEN. CORRECTIVE ACTION: C/W MON 75 L/L 4358168 AND PERMANENT REPAIR PER ERA609772-14TR REV ORIG. REPLACED DOOR 1R PAWL PER B767 MM 52-11 (4358168)
